MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS, JAPANESE PANEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS, JAPANESE PANEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P300NJ
Medical Device Problem Codes Loose or Intermittent Connection (1371); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: month and year of event have been provided, day is unknown.D4: udi number is unknown; no information has been provided to date.G5: 510k is blank, this catalog number is not sold in the united states.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during the maintenance check up, gso engineer noticed the outlet was tightened with the torque of 4.5n or smaller.No patient involvement.
 
Additional Manufacturer Narrative
Other, other text: h3.Device evaluated by manufacturer and h6.Evaluation codes: updated.D3, g1,2 email is: regulatory.Responses@icumed.Com.One device was received.Per visual inspection, there was no abnormality in the appearance of the main body.Per functional testing, checked for looseness of the patient outlet connector.The complaint was confirmed.The root cause was because the load in the loosening direction is applied when the patient circuit is attached or detached attributed to the product design.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Tighten the patient circuit connector with a force of 4.5 nm.The device passed all functional and delivery tests.
 
Additional Manufacturer Narrative
D4: udi updated.Udi related data quality updates only.

Brand Name
PNEUPAC PARAPAC PLUS, JAPANESE PANEL
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18095199
Report Number3012307300-2023-10339
Device Sequence Number20514740
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public(01)35019315107270(11)211118
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP300NJ
Device Catalogue NumberP300NJJP
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/20/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer11/07/2023
Not provided
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date01/17/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown